# SDR CA151229005

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT ITT EXCEEDANCE OCCURRED DURING TAXI-OUT TO MISSION.  THE ACFT TAXIED BACK TO GATE.  AFTER COOL-DOWN, ENGINE HUNG-STARTS.
